# SDR FDEA202210172589

- Difficulty date: October 17, 2022
- Submitted: November 16, 2022
- Operation: Air carrier
- Aircraft: N299FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 64059
- Aircraft time: 4,623 hours, 2,319 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Former
- Part number: 114T21705
- Condition: Cracked
- Location: Zone 500
- Part time: 4,623 hours, 2,319 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H FIXED LEADING EDGE FORMER CRACKED AT OSS 441 0000280794 : SHAEFFER, DAVID C - 18-OCT-2022 04:30  REPLACED CRACKED FORMER REF EA TH-5720-T0371169 P1
